Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had oral surgery. Throat red. Why is pain not subsiding? Strep throat?

Hello I had oral surgery 5 days ago and I have had a fever and excruciating pain in my throat. I went to my primary care physician and they gave me a stronger antibiotic and also told me there is no infection and it is not strep throat . my throat is still very red and i have soars in my mouth and in the back of my throat. I do not know what this is.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Dentist, Oral and Maxillofacial Surgery 's  Response
hello thanks for consulting at hcm. was the extraction smooth,, did it take long or did u have any bleeding post op..if negative to both,, it could be traumatic ulcer which u feel sore.. take topical anesthetic gel ,, then the burning will come down and also continue ur antibiotics and analgesics.. wait for 10-15 dys if it doenst subside ,, go to ur local dentist fr follow up..hope it helps
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor